Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
QualityAssurance

Blotchy Skin, not from zits?

My skin is all red and uneven.. I have no raised pimples just bumpy redish skin that looks gross.. I think the redness could be because its dry? its mostly the right side of my face thats bad. It might be eczema cause I get itchy spots.

Ive been using spectrogel which is about as gentle as you can get.. I want even toned skin!

Share this post


Link to post
Share on other sites

Most of the time I hear you should use toner, it is supposed to remove the remaining face cleanser and oil from your face, also evens out your skin tone. (Notice: Toner :P )

Or rinse your face with cool water (not cold, it hurts the blood vessels in your face!) after washing to make the blood go to your face and give your face an even glow. That's what I do. It works.

Or from you explained, bumpy red spots, I used to have them under my chin and far back of my cheeks near my ears. I switched moisturizers and they went away.

Share this post


Link to post
Share on other sites

I get those two in the same area as you. Does yours feel kinda rough to the touch, and everywhere else is softer? Cuz, thats what mine is like. I am going to my doctor today(5:00) so well see what the heck is up with it now..and to see if its improved.

Share this post


Link to post
Share on other sites

There more like these giant red spots. I don't really feel any bumps on my skin, just blotchy red spots which I feel are even worse than acne.

I blame differin. They didn't start for me until I started Differin.

Let us know what your doc says Rache.

Share this post


Link to post
Share on other sites

Well my doctor told me that the infection is gone completley, and that he allready sees an improvement in my face. :)

Butt..he said it will be a gradual process. I asked about those rough spots I get, and he said that there just tempoary and they'll go away.

Also what is Differn?..is it like what I have-- "Taro-Clindaynl (1%)"

Someone on here mentioned that Differn and what I am using is the same thing, is it?

Share this post


Link to post
Share on other sites

Well my doctor told me that the infection is gone completley, and that he allready sees an improvement in my face. :)

Butt..he said it will be a gradual process. I asked about those rough spots I get, and he said that there just tempoary and they'll go away.

Also what is Differn?..is it like what I have-- "Taro-Clindaynl (1%)"

Someone on here mentioned that Differn and what I am using is the same thing, is it?

Nah I don't think so. Differin is a retinoid. Its mild.

It contains Adapalene gel 1%.

Share this post


Link to post
Share on other sites

Rache,

He said it was an infection? what did you use to get rid of it? thanks. and I dont think i have rosacea. I mean only on 5% of my face? 95% of my face is fine.. Its possible but unlikely. espeially since im a 25 year old male. I think it might be eczema. If I leave my face alone (dont dry it out) it generally stays away.

Share this post


Link to post
Share on other sites

Rache,

He said it was an infection? what did you use to get rid of it? thanks. and I dont think i have rosacea. I mean only on 5% of my face? 95% of my face is fine.. Its possible but unlikely. espeially since im a 25 year old male. I think it might be eczema. If I leave my face alone (dont dry it out) it generally stays away.

Yeah I had a bad infection, I can't remember what exactly he said caused it. I think he said a serious allergic reaction to the Derma E Tea Tree E product I was using on my face. But yeah, that stuff irritated my eczema, thus why it ended up coming back. But its under contorl now, for the mean time. I know though that I have eczema on my cheeks he said so. I was prescribed some solution(Teraspetic skin cleanser at night) and was on meds for 7 days(Clinxycillin, or something?).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×